OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6388

Title: Sharp error bounds for a Newton-Moser type method
Authors: Moret, Igor
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Igor Moret, "Sharp error bounds for a Newton-Moser type method", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 129-137.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: Nello studio della convergenza di un metodo iterativo di tipo Newtoniano, noto come metodo di tipo Newton-Moser, viene impiegata una tecnica di analisi che consente di ottenere delle maggiorazioni, a posteriori, degli errori in senso stretto.
The convergence of a Newton-Moser type method is examined. Moreover the analysis performed allows us to obtain sharp a posteriori error bounds.
URI: http://hdl.handle.net/10077/6388
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:

File Description SizeFormat
MoretRendMat16.pdf498.11 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.